Juan J. Manfredi
Juan J. Manfredi
Professor of Mathematics, University of Pittsburgh
Verified email at pitt.edu - Homepage
TitleCited byYear
Sobolev versus Hölder local minimizers and global multiplicity for some quasilinear elliptic equations
JPG Azorero, IP Alonso, JJ Manfredi
Communications in Contemporary Mathematics 2 (03), 385-404, 2000
3322000
Limits as p→∞ of∆ pup= f and related extremal problems
T Bhattacharya, E DiBenedetto, J Manfredi
Rend. Sem. Mat. Univ. Politec. Torino 47, 15-68, 1989
2531989
On the equivalence of viscosity solutions and weak solutions for a quasi-linear equation
P Juutinen, P Lindqvist, JJ Manfredi
SIAM journal on mathematical analysis 33 (3), 699-717, 2001
2212001
The∞-eigenvalue problem
P Juutinen, P Lindqvist, JJ Manfredi
Archive for rational mechanics and analysis 148 (2), 89-105, 1999
2151999
On the higher integrability of the gradient of weak solutions of certain degenerate elliptic systems
E DiBenedetto, J Manfredi
American Journal of Mathematics 115 (5), 1107-1134, 1993
2111993
Regularity for minima of functionals with p-growth
JJ Manfredi
Journal of Differential Equations 76 (2), 203-212, 1988
1241988
Convex functions on the Heisenberg group
G Lu, JJ Manfredi, B Stroffolini
Calculus of Variations and Partial Differential Equations 19 (1), 1-22, 2003
1082003
On the definition and properties of -harmonious functions
JJ Manfredi, M Parviainen, JD Rossi
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 11 (2), 215-241, 2012
1062012
An asymptotic mean value characterization for 𝑝-harmonic functions
J Manfredi, M Parviainen, J Rossi
Proceedings of the American Mathematical Society 138 (3), 881-889, 2010
1052010
Weakly monotone functions
JJ Manfredi
The Journal of Geometric Analysis 4 (3), 393, 1994
991994
Regularity of -Harmonic Functions on the Plane
T Iwaniec, JJ Manfredi
Revista Matematica Iberoamericana 5 (1), 1-19, 1989
981989
The Harnack inequality for∞-harmonic functions
P Lindqvist, JJ Manfredi
Texas State University, Department of Mathematics, 1995
781995
An extension of Reshetnyak’s theorem
JJ Manfredi, E Villamor
Indiana Univ. Math. J 47 (3), 1131-1145, 1998
701998
Mappings with integrable dilatation in higher dimensions
JJ Manfredi, E Villamor
Bulletin of the American Mathematical Society 32 (2), 235-240, 1995
701995
Regularity theory and traces of 𝒜-harmonic functions
P Koskela, J Manfredi, E Villamor
Transactions of the American Mathematical Society 348 (2), 755-766, 1996
601996
An asymptotic mean value characterization for a class of nonlinear parabolic equations related to tug-of-war games
JJ Manfredi, M Parviainen, JD Rossi
SIAM Journal on Mathematical Analysis 42 (5), 2058-2081, 2010
582010
Regularity results for quasilinear elliptic equations in the Heisenberg group
JJ Manfredi, G Mingione
Mathematische Annalen 339 (3), 485-544, 2007
562007
Dynamic programming principle for tug-of-war games with noise
JJ Manfredi, M Parviainen, JD Rossi
ESAIM: Control, Optimisation and Calculus of Variations 18 (1), 81-90, 2012
552012
REGULARITY OF THE GRADIENT FOR A CLASS OF NONLINEAR POSSIBLY DEGENERATE ELLIPTIC EQUATIO
JJ Manfredi
541986
Large time behavior of solutions to a class of doubly nonlinear parabolic equations
JJ Manfredi, V Vespri
Texas State University, Department of Mathematics, 1994
531994
The system can't perform the operation now. Try again later.
Articles 1–20